# SDR AALA20130604009

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 36,062 hours, 14,762 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A270017
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP, LOWER SKIN, HAS DELAMINATED AREA 8" FROM THE INBD END AND 11.50" FROM THE T/E. ACCOMPLISHED BONDED REPAIR IAW SRM 51-70-10-2R-4 AND ESO 60245.
